# SDR COM11813

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 922AA2YA6PZ72
- Condition: Require Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR INTRANSIT LIGHTS REMAIN ON AFTER RETRACTION.  ADJUSTED THE LEFT MLG UPLOCK PROXIMITY SWITCHES.
